# SDR FDEA201906131298

- Difficulty date: June 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,512 hours, 42,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE CREW UNABLE TO ARM R1 DOOR SLIDE  FOUND R1 GIRT BAR OUT OF DOOR GUIDES.  REINSTALLED GIRT BAR IAW AMM 25-66-10-2. ACFT OK FOR SVC.
